# SDR SWAA2022031182131

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 26,408 hours, 12,109 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SLIDE ON FWD SERVICE DOOR COMING OUT OF CONTAINER / [01] REPOSTIONED GIRT BAR/TAB REF AMM 25-66-01. NO OTHER DEFECTS NOTED AC OK FOR SERVICE
